A tauberian theorem in quantum mechanical inverse scattering theory
Annales de l'I.H.P. Physique théorique, Tome 33 (1980) no. 3, pp. 283-300.
@article{AIHPA_1980__33_3_283_0,
     author = {Brander, O. and Chadan, K.},
     title = {A tauberian theorem in quantum mechanical inverse scattering theory},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {283--300},
     publisher = {Gauthier-Villars},
     volume = {33},
     number = {3},
     year = {1980},
     zbl = {0461.35067},
     mrnumber = {601841},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1980__33_3_283_0/}
}
TY  - JOUR
AU  - Brander, O.
AU  - Chadan, K.
TI  - A tauberian theorem in quantum mechanical inverse scattering theory
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1980
DA  - 1980///
SP  - 283
EP  - 300
VL  - 33
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1980__33_3_283_0/
UR  - https://zbmath.org/?q=an%3A0461.35067
UR  - https://www.ams.org/mathscinet-getitem?mr=601841
LA  - en
ID  - AIHPA_1980__33_3_283_0
ER  - 
Brander, O.; Chadan, K. A tauberian theorem in quantum mechanical inverse scattering theory. Annales de l'I.H.P. Physique théorique, Tome 33 (1980) no. 3, pp. 283-300. http://www.numdam.org/item/AIHPA_1980__33_3_283_0/

[1] L.D. Faddeyev, J. Math. Phys., t. 4, 1963, p. 72.

[2] M.L. Baeteman, K. Chadan, Ann. Inst. Henri Poincaré, t. A 24, 1976, p. 1. | Numdam | MR 400975

[3] M. Combescure, J. Ginibre, Ibid., t. A 24, 1976, p. 17. | Numdam | MR 400976 | Zbl 0336.47007

[4] M.L. Baeteman, K. Chadan, Nucl. Phys., t. A 255, 1975, p. 35. | MR 395544

[5] V.B. Matveev, English translation. Theor. Math. Phys. U. S. S. R., t. 15, 1974, p. 574. This paper contains reference to earlier work of Matveev, Skriganov and others. | Zbl 0278.47004

[6] K. Chadan, A. Martin, Commun. Math. Phys., t. 70, 1979, p. 1. | MR 553174

[7] K. Chadan, P.C. Sabatier, The Inverse Problems in Quantum Scattering Theory. Springer, Heidelberg, 1977. | MR 522847 | Zbl 0363.47006

[8] Z.S. Agranovich, V.A. Marchenko, The Inverse Problem of Scattering Theory. English translation, Gordon and Breach, New York, 1963. | MR 162497 | Zbl 0117.06003

[9] M.G. Krein, Uspekhi Mat. Nauk, N. S., t. 13, 1958, p. 3 ; Am. Math. Soc. Transl., t. 22, 2, 1962, p. 163. | MR 102720 | Zbl 0119.09601

[10] R. Paley, N. Wiener, Fourier Transforms in the Complex Domain. Am. Math. Soc. Providence, 1934, p. 63 ; for a proof see ref. 11. | JFM 60.0345.02 | MR 1451142 | Zbl 0011.01601

[11] N.I. Akhiezer, Lectures on the Theory of Approximation. English translation, Ungar, New York, 1956, chapter VI.